# SDR DALA1115979877

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 332 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACK AT STA 332, STR 17R ATTACH POINT.  REMOVED DAMAGE, FABRICATED REPAIR ANGLE, REPAIR PLATE, REPAIR FILLER, AND PLATE FILLER IAW SRM 53-05, FIG 4, PG 5,  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-3, PG 40, PAR 24 AND PG 15, INSTALLED REPAIR SRM 53-03, PG 5, FIG REPAIR ANGLE AND REPAIR FILLER HEAT TREATED 7075-O TO 7075-T6. COMPLETED.
